# SDR USAA950835

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1287
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED ON BELTFRAME 1287 BETWEEN LONGERON 22L AND 23L (CORROSION TASK RED C57-53301).  ACCOMPLISHED REPAIR TO BELTFRAME PER SRM 53-03 FIG 30.  (M)
